Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 3, NWS Fort Worth, TX

March 17, 20084 counties in Texas

NWS Fort Worth, TX issued this tornado warning at Mar 17, 2008, 6:38 PM CDT for 4 counties in Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2008, 6:38 PM CDT (23:38 UTC)
Expired
Mar 17, 2008, 7:30 PM CDT
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Delta County, TX, Hopkins County, TX, Hunt County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 163 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 6:43 PM CDTFUNNEL CLOUDCommerce, TXHAMS REPORT FUNNEL CLOUD ON HIGHWAY 50 IN COMMERCE.
Mar 17, 6:45 PM CDTTSTM WND DMG2 Ne Commerce, TXTREES DOWN ON HWY. 24 NORTHEAST OF COMMERCE. POSSIBLE TORNADIC DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 5:50 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 338 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-428 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
338 m²/s²
0-3 km storm-relative helicity
576 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 172338
TORFWD
TXC119-223-231-277-180030-
/O.NEW.KFWD.TO.W.0003.080317T2338Z-080318T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
638 PM CDT MON MAR 17 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
  DELTA COUNTY IN NORTHEAST TEXAS...
  NORTHWESTERN HOPKINS COUNTY IN NORTHEAST TEXAS...
  SOUTHERN LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 730 PM CDT

* AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR CAMPBELL...OR ABOUT NEAR COMMERCE...MOVING
  NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  PECAN GAP BY 655 PM CDT...
  COOPER AND COOPER LAKE PARK DOCTORS CREEK BY 700 PM CDT...
  ROXTON BY 710 PM CDT...
  TOCO BY 720 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3306 9590 3317 9607 3340 9594 3341 9586
      3354 9586 3375 9574 3354 9540
TIME...MOT...LOC 2338Z 217DEG 43KT 3319 9592

$$

DUNN
3 follow-up statements
000 
WWUS54 KFWD 172351
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT MON MAR 17 2008

TXC119-277-180030-
/O.CON.KFWD.TO.W.0003.000000T0000Z-080318T0030Z/
LAMAR TX-DELTA TX-
651 PM CDT MON MAR 17 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WESTERN
DELTA AND SOUTHERN LAMAR COUNTIES...

AT 651 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 13 MILES SOUTH OF PECAN
GAP...OR ABOUT NEAR COMMERCE...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  PECAN GAP BY 700 PM CDT...
  COOPER BY 705 PM CDT...
  ROXTON BY 715 PM CDT...
  TOCO BY 725 PM CDT...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3354 9586 3375 9574 3354 9540 3324 9582
      3324 9583 3322 9584 3324 9586
TIME...MOT...LOC 2351Z 218DEG 37KT 3328 9583

$$
000 
WWUS54 KFWD 180009
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT MON MAR 17 2008

TXC119-277-180030-
/O.CON.KFWD.TO.W.0003.000000T0000Z-080318T0030Z/
LAMAR TX-DELTA TX-
709 PM CDT MON MAR 17 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WESTERN
DELTA AND SOUTHERN LAMAR COUNTIES...

AT 709 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR COOPER...OR ABOUT
16 MILES NORTHEAST OF COMMERCE...MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  ROXTON BY 715 PM CDT...
  TOCO BY 730 PM CDT...

IN ADDITION TO TORNADOES, LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT TUESDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3354 9586 3375 9574 3354 9540 3324 9582
      3324 9583 3322 9584 3324 9586
TIME...MOT...LOC 0009Z 224DEG 39KT 3339 9567

$$

07/BB
000 
WWUS54 KFWD 180029
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
724 PM CDT MON MAR 17 2008

TXC119-277-180034-
/O.EXP.KFWD.TO.W.0003.000000T0000Z-080318T0030Z/
LAMAR TX-DELTA TX-
724 PM CDT MON MAR 17 2008

...THE TORNADO WARNING FOR WESTERN DELTA AND SOUTHWESTERN LAMAR COUNTIES
EXPIRES AT 730 PM CDT...

AT 724 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING HAS EXITED THE WARNED AREA AND THE WARNING IS EXPIRING.  
HOWEVER...A NEW TORNADO WARNING HAS BEEN ISSUED FOR EASTERN LAMAR 
COUNTY UNTIL 815 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT TUESDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3354 9586 3375 9574 3354 9540 3324 9582
      3324 9583 3322 9584 3324 9586
TIME...MOT...LOC 0024Z 224DEG 39KT 3351 9553

$$


77/TLD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 17, 6:00 PM CDT, 38 minutes earlier.

Area forecast discussion, Mar 17, 6:00 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT MON MAR 17 2008

.UPDATE...
UPDATING TO INCLUDE TORNADO WATCH IN THE EAST. WATCHING STORMS
EXPLODE IN LOW LEVEL CONFLUENCE ZONE OVER NORTHEASTERN COUNTIES
AND THESE STORMS ARE IMMERSED WITHIN FAVORABLE ENVIRONMENT FOR LOW
LEVEL ROTATION. WARM FRONT IS IN THE PARIS VICINITY ATTM WHICH
WILL ENHANCE TORNADO THREAT. WATCH DOES NOT INCLUDE THE IMMEDIATE
METROPLEX AREA...BUT WILL NOT HESITATE TO EXPAND IT WESTWARD BASED
ON RADAR TRENDS DURING THE NEXT COUPLE HOURS...BUT THINKING IS TOR
THREAT WILL BE JUST EAST THROUGH THE EVENING HOURS.

TR.92

&&

.PREV DISCUSSION... /ISSUED 545 PM CDT MON MAR 17 2008/

AVIATION...
545 PM
THIS TAF PACKAGE WILL CONTINUE WITH PREVIOUS TRENDS. EXPECT PRECIP
TO CONTINUE TO INCREASE WITH METROPLEX AIFPORTS SEEING SHOWERS WITH
EMBEDDED THUNDERSTORMS BY MID-LATE EVENING CONTINUING OVERNIGHT.
CEILINGS WILL CONTINUE TO DECREASE THIS EVENING AND EXPECT MVFR CIGS
BY LATE EVENING WITH A POSSIBLE DIP INTO IFR RANGE DEPENDING ON
PRECIP. FRONT SHOULD PASS METROPLEX JUST AFTER SUNRISE TUESDAY BUT
PRECIP WILL CONTINUE LIKELY THROUGH MIDDAY. 84

DISCUSSION...
242 PM
A LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO DEVELOP ALONG
A DRY LINE WHICH STRETCHED FROM ALTUS TO SWEETWATER TO NEAR FORT
STOCKTON. A WARM FRONT RAN ROUGHLY ALONG A LINE FROM ALTUS TO
ARDMORE TO PARIS. WATER VAPOR IMAGERY SHOWS A POTENT UPPER LOW
SPINNING OVER ARIZONA. THIS FEATURE IS FORECAST TO DIP SOUTHEAST
INTO NORTHERN MEXICO BEFORE MOVING ACROSS TEXAS TOMORROW. AS THIS
OCCURS...LARGE SCALE ASCENT WILL INCREASE AND SHOWERS AND
THUNDERSTORMS WILL EXPAND IN COVERAGE.

ATMOSPHERE OVER NORTH TEXAS REMAINS CAPPED BUT IS IN THE PROCESS
OF ERODING. A 19Z SOUNDING WILL CONFIRM THIS. VERY MOIST GULF AIR
HAS ADVECTED ACROSS MUCH OF THE CWA WITH DEWPOINTS COMMONLY IN THE
60S. SKIES ARE CLEARING ALONG AND AHEAD OF THE DRY LINE ALLOWING
FOR DECENT INSOLATION. RESULTANT SBCAPES OF AT LEAST 2000 J/KG AND
AMPLE SHEAR WILL FOSTER DISCRETE SUPERCELLS ALONG THE DRY LINE
WITH THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND
TORNADOES. A SEVERE THUNDERSTORM WATCH IS ALREADY IN EFFECT FOR
EXTREME WESTERN PORTIONS OF NORTH TEXAS.

STORM MODE WILL TRANSITION TO A LINEAR MCS AS THE COLD FRONT
CATCHES UP WITH THE DRY LINE LATE TONIGHT. EXPECT WIDESPREAD
SHOWERS AND THUNDERSTORMS ACROSS NORTH TEXAS OVERNIGHT AND INTO
TOMORROW WITH VERY MOIST AIR IN PLACE. GREATEST THREAT WILL THEN
BECOME FLASH FLOODING WITH HPC FORECASTING 24 HR QPF AMOUNTS AS
HIGH AS 5 INCHES ALONG THE RED RIVER. MOST NORTH TEXANS CAN EXPECT
RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES BEFORE ALL IS SAID AND
DONE. A FLASH FLOOD WATCH REMAINS IN EFFECT FROM 00Z THIS EVENING
THROUGH WEDNESDAY MORNING FOR MUCH OF THE AREA.

RAIN PROCESSES WILL BEGIN TO SHUT DOWN FROM WEST TO EAST WEDNESDAY
MORNING AS THE UPPER LOW MOVES OFF TO THE NORTHEAST. SOME WRAP-
AROUND PRECIP IS LIKELY ACROSS THE NORTHERN COUNTIES. UPPER LEVEL
PATTERNS FLATTENS OUT FOR THE WEDNESDAY THROUGH FRIDAY TIME FRAME
WITH HIGH TEMPERATURES WARMING INTO THE 70S THURSDAY AND FRIDAY.
THE NEXT CHANCE FOR RAIN FOR NORTH TEXAS WILL OCCUR OVER THE
WEEKEND AS A WEAK SHORTWAVE PASSES BY IN WNW FLOW ALOFT.  SH/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  63  43  66  41 / 100 100  90   5   0
WACO, TX              63  65  46  68  42 / 100 100  80   0   0
PARIS, TX             63  65  44  59  38 / 100 100 100  10   0
DENTON, TX            57  59  42  64  39 / 100 100  80   5   0
MCKINNEY, TX          61  64  45  64  37 / 100 100  90   5   0
DALLAS, TX            61  65  44  67  45 / 100 100  90   5   0
TERRELL, TX           64  65  42  64  40 / 100 100  90   5   0
CORSICANA, TX         64  65  44  67  41 / 100 100  90   5   0
TEMPLE, TX            63  66  44  71  41 / 100 100  80   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ092>095-103>107-118>123-130>135-141>148-156>162-174-175.

&&

99/99
Hazardous weather outlook, Mar 17, 3:22 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT MON MAR 17 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
322 PM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE
WESTERN HALF OF NORTH TEXAS FOR THIS EVENING AND TONIGHT. THE
MODERATE RISK IS ALONG AND SOUTHWEST OF A GRAHAM TO FORT WORTH TO
WACO TO TEMPLE LINE. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS THE REST OF NORTH TEXAS.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A DRYLINE
OVER WEST CENTRAL TEXAS AND EXPAND EASTWARD TONIGHT. LARGE
HAIL...GREATER THAN 2 INCHES IN DIAMETER...DAMAGING WINDS...AND
ISOLATED TORNADOES ARE POSSIBLE LATER THIS EVENING AND TONIGHT.
THE GREATEST TORNADO THREAT IS ALONG AND WEST OF THE INTERSTATE 35
CORRIDOR...WHERE AN ISOLATED STRONG TORNADO WILL BE POSSIBLE.

IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL IS LIKELY
OVERNIGHT. THERE IS FLASH FLOOD WATCH IN EFFECT FOR MOST OF NORTH
TEXAS THROUGH TUESDAY NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE ONGOING TUESDAY MORNING WITH A FEW SEVERE
STORMS POSSIBLE...MAINLY EAST OF INTERSTATE 35. CLOUD TO GROUND
LIGHTNING...LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES
WILL CONTINUE TO BE THE THREATS. IN ADDITION...HEAVY RAINFALL IS
LIKELY TO CONTINUE. THE THUNDERSTORMS WILL CONTINUE THROUGH EARLY
WEDNESDAY MORNING. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT
MAINLY ALONG AND EAST OF A LINE FROM COMANCHE TO FORT WORTH TO
GAINESVILLE LINE THROUGH TUESDAY NIGHT.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATER THIS EVENING THROUGH THE
OVERNIGHT HOURS.

DUNN

In the hours before

Special weather statement, Mar 17, 5:37 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
537 PM CDT MON MAR 17 2008

TXZ105-172300-
HUNT TX-
537 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  HUNT COUNTY

AT 537 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF GREENVILLE...MOVING NORTHEAST
AT 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CAMPBELL...COMMERCE...
GREENVILLE AND QUINLAN.

HALF INCH DIAMETER HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3295 9625 3341 9587 3340 9586 3306 9587
      3284 9608
TIME...MOT...LOC 2237Z 216DEG 47KT 3297 9610

DUNN
Local storm report, Mar 17, 6:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
619 PM CDT MON MAR 17 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             6 S GREENVILLE          33.03N  96.10W
03/17/2008  E0.75 INCH       HUNT               TX   AMATEUR RADIO

            PENNY SIZE HAIL BETWEEN CASH AND GREENVILLE.
Local storm report, Mar 17, 6:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT MON MAR 17 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     FUNNEL CLOUD     GREENVILLE              33.12N  96.10W
03/17/2008                   HUNT               TX   FIRE DEPT/RESCUE

            CASH FIRE DEPARTMENT REPORTED A FUNNEL CLOUD JUST NORTH
            OF CASH.
Special weather statement, Mar 17, 6:35 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT MON MAR 17 2008

TXZ104-180000-
COLLIN TX-
635 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN COLLIN COUNTY

AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF WYLIE...MOVING NORTH AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FARMERSVILLE.

WIND GUSTS TO 40 MPH AND HAIL TO 1/2 INCH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3336 9645 3336 9638 3334 9636 3335 9633
      3335 9628 3323 9628 3300 9630 3298 9639
      3299 9641
TIME...MOT...LOC 2335Z 185DEG 30KT 3305 9635

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:25 AM CDTSpecial Weather StatementFWDYoung35 min
Mar 17, 9:53 AM CDTRiver Flood WarningFWDDelta, Hopkins66 hr
Mar 17, 5:37 PM CDTSpecial Weather StatementFWDHunt23 min
Mar 17, 5:41 PM CDTSevere Thunderstorm WarningFWDHunt49 min
Mar 17, 6:04 PM CDTTornado WarningFWDHunt41 min
Mar 17, 6:35 PM CDTSpecial Weather StatementFWDCollin25 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.